# SDR 99ZZZX39

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547K
- Make and model: Skrsky S76A
- Aircraft serial: 760085
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100052
- Condition: Debonded
- Location: Main Rotor
- Part time: 5,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, TRIM TAB DEBONDED AND WASHED OUT.
